Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 35, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 28, 2014, 10:29 PM CDT for 4 counties in Alabama. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 10:29 PM CDT (03:29 UTC)
- Expired
- Apr 28, 2014, 11:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Bibb County, AL, Hale County, AL, Marengo County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 7:59 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1240 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 361 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.6
The text
As transmitted, in the capitals the NWS used until 2016.
023
WUUS54 KBMX 290329
SVRBMX
ALC007-065-091-105-290430-
/O.NEW.KBMX.SV.W.0035.140429T0329Z-140429T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1029 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BIBB COUNTY IN ALABAMA...
HALE COUNTY IN WEST CENTRAL ALABAMA...
NORTHEASTERN MARENGO COUNTY IN SOUTHWEST ALABAMA...
PERRY COUNTY IN ALABAMA...
* UNTIL 1130 PM CDT
* AT 1027 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES SOUTHEAST OF AKRON TO NEWBERN TO CHICKASAW STATE PARK...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
UNIONTOWN...MARION...BRENT...CENTREVILLE...NEWBERN...FAUNSDALE...
MERTZ AND HEIBERGER.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT TUESDAY MORNING
FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3264 8771 3286 8778 3302 8706 3284 8695
3284 8702 3274 8701 3264 8705 3260 8704
3257 8708 3249 8711 3248 8742 3240 8742
3235 8786
TIME...MOT...LOC 0329Z 259DEG 33KT 3284 8764 3265 8752
3240 8771
$$
GRANTHAM1 follow-up statement
488
WWUS54 KBMX 290349
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1049 PM CDT MON APR 28 2014
ALC007-065-091-105-290430-
/O.CON.KBMX.SV.W.0035.000000T0000Z-140429T0430Z/
BIBB AL-HALE AL-MARENGO AL-PERRY AL-
1049 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PERRY...
NORTHEASTERN MARENGO...EASTERN HALE AND SOUTHERN BIBB COUNTIES UNTIL
1130 PM CDT...
AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF MERTZ TO MARION TO UNIONTOWN...MOVING EAST
AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MARION...BRENT...CENTREVILLE...MERTZ...HEIBERGER...VAIDEN...
HARRISBURG...WEST CENTREVILLE...TALLADEGA NATIONAL FOREST AND
JUDSON COLLEGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3267 8751 3289 8763 3302 8706 3284 8695
3284 8702 3274 8701 3264 8705 3260 8704
3257 8708 3249 8711 3248 8742 3240 8742
3236 8772 3237 8773
TIME...MOT...LOC 0349Z 259DEG 33KT 3287 8745 3268 8733
3243 8753
$$
GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:45 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Apr 28, 6:45 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT MON APR 28 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... RAPID DESTABILIZATION IS HAPPENING IN THE WARM MOIST BOUNDARY LAYER. CLOUD COVER IS SCATTERED TO BROKEN ACROSS THE FORECAST AREA AND TEMPERATURES HAVE WARMED SIGNIFICANTLY UP INTO THE LOW TO MID 80S ACROSS THE FORECAST AREA WITH DEWPOINTS IN THE MID 60S TO NEAR 70. THESE CONDITIONS HAVE YIELDED EXTREME SBCAPE VALUES OF NEAR 2000 TO 3000 J/KG. THE 18Z BMX SOUNDING INDICATES THAT THE CAP SHOULD BE GONE BY NOW WITH TEMPERATURES CURRENTLY IN THE 80S. THE 0-1 KM SRH IS CURRENTLY AROUND 100-200 M2/S2 ACROSS THE FORECAST AREA. WE WILL HAVE TO WATCH THE LOW LEVEL SHEAR CAREFULLY TONIGHT AS THE MODELS DIFFER ON HOW MUCH THE SHEAR RAMPS UP OVER THE AREA. MOST OF THE HI-RES MODELS HAVE BEEN INDICATING A SECONDARY LOW DEVELOPING JUST TO THE NORTHWEST THAT CAUSES THE WIND FIELDS TO BECOME MORE SOUTH-SOUTHEASTERLY ACROSS THE FORECAST AREA. IF THIS WERE TO HAPPEN 0-1 KM SRH VALUES WOULD BUMP UP ANYWHERE FROM 250-400 M2/S2. EXPECT THE CAPE WILL DECREASE SOME WITH THE LOSS OF DAYTIME HEATING BUT THIS SHOULD NOT PLAY A MAJOR FACTOR IN LIMITING THE THREAT. DUE TO THE COMBINATION OF THE SEVERE WEATHER PARAMETERS A STRONG TO VIOLENT TORNADO CANNOT BE RULED OUT OVER NORTHWESTERN PORTIONS OF THE FORECAST AREA. IN ADDITION...THE SPC HAS UPGRADED THE SWODY1 TO A HIGH RISK ACROSS PORTIONS OF NORTHWESTERN ALABAMA. THE MAIN THREAT AREA WILL BE OVER THE NORTHWESTERN HALF OF CENTRAL ALABAMA BUT CANNOT RULE OUT SEVERE STORMS OR A TORNADO FURTHER TO THE EAST. THE LOW LEVEL JET WILL BEGIN TO WEAKEN LATE TONIGHT AND TOWARDS SUNRISE AND THUNDERSTORMS SHOULD BEGIN TO WEAKEN ACROSS THE SOUTHEAST COUNTIES. THIS IS A VERY SERIOUS THREAT AND SHOULD BE TAKEN AS SO. PLEASE BE SURE THAT YOU HAVE MULTIPLE WAYS TO RECEIVE SEVERE WEATHER ALERTS. DANGEROUS SEVERE WEATHER IS EXPECT THIS EVENING AND INTO THE OVERNIGHT HOURS. PLEASE HAVE ALERT SYSTEM THAT CAN WAKE YOU UP DURING THE MIDDLE OF THE NIGHT LIKE A NOAA WEATHER RADIO. THE THREAT TOMORROW LOOKS VERY SIMILAR TO TODAY. MODELS HAVE BEEN MORE PROGRESSIVE WITH THE LINE OF SEVERE THUNDERSTORMS AND HAVE PUSHED IT THROUGH THE FORECAST AREA NEAR DAYBREAK TOMORROW. IF THIS WERE TO HAPPEN...WE COULD SEE SOME BREAKS IN THE CLOUDS TOMORROW AS ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE BROAD UPPER LEVEL LOW. SBCAPE VALUES ONCE AGAIN PUSH UP TO 2000-3000 J/KG WITH AN INCREASE IN THE LOW LEVEL JET DUE TO THE INCOMING SHORTWAVE TROUGH. THUNDERSTORMS WILL DEVELOP WITH THE DIVERGENT FLOW ALOFT AND EXTREME INSTABILITY. SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN WITH TORNADOES...DAMAGING WINDS...LARGE HAIL AND FLOODING POSSIBLE ONCE AGAIN. THERE ARE STILL SOME UNCERTAINTIES BECAUSE THE THREATS ARE CONDITIONAL ON HOW THE SYSTEM EVOLVES TONIGHT. REGARDLESS...THESE TWO THREATS SHOULD BE TAKEN VERY SERIOUSLY...WE HAVE NOT HAD AN EVENT LIKE THIS IN CENTRAL ALABAMA IN SOMETIME. 05/MA && .AVIATION... 00Z TAF DISCUSSION. THE MAIN LINE OF SHOWERS AND THUNDERSTORMS COMES LATER TONIGHT DURING THE EVENING AND OVERNIGHT HOURS. ALL TYPES OF SEVERE WEATHER WILL BE POSSIBLE WITH STRONG DAMAGING WINDS...LARGE HAIL AND TORNADOES. FURTHER UPDATES WILL REFINE THE TIMING OF THE LINE OF THUNDERSTORMS. NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS... KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST. 16 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 81 62 75 50 / 100 90 80 30 10 ANNISTON 68 80 64 75 51 / 100 90 80 40 10 BIRMINGHAM 67 81 60 75 50 / 100 90 80 30 10 TUSCALOOSA 66 82 59 75 49 / 100 90 60 20 10 CALERA 68 82 62 75 51 / 100 90 80 30 10 AUBURN 69 80 67 75 54 / 80 100 80 60 20 MONTGOMERY 71 82 68 79 55 / 90 100 80 60 20 TROY 71 80 69 78 55 / 60 90 80 60 20 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Apr 28, 10:25 AM CDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 AM CDT MON APR 28 2014 ALZ011>015-017>050-291100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1025 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A SIGNIFICANT THREAT OF SEVERE WEATHER...INCLUDING STRONG TORNADOES...WILL BEGIN AS EARLY AS 3 PM THIS AFTERNOON AND LAST THROUGH THE NIGHT. DAMAGING WINDS...VERY LARGE HAIL...AND FLASH FLOODING ARE ALL LIKELY. THE GREATEST THREAT AREA DURING THIS TIME FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE FROM DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE FOR ALL OF CENTRAL ALABAMA STARTING AROUND 3 PM TUESDAY AFTERNOON AND LASTING THROUGH TUESDAY NIGHT. TORNADOES...DAMAGING WINDS...VERY LARGE HAIL...AND FLASH FLOODING WILL ALL BE POSSIBLE WITH THIS ROUND OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THIS AFTERNOON THROUGH TUESDAY NIGHT.
In the hours before
Local storm report, Apr 28, 6:29 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 8 N HAMILTON 34.26N 87.98W
04/28/2014 MARION AL 911 CALL CENTER
HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO
&&
KLAWSLocal storm report, Apr 28, 8:17 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
817 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 8 N HAMILTON 34.26N 87.98W
04/28/2014 MARION AL 911 CALL CENTER
HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO
0559 PM TSTM WND DMG 6 NE WESTON 34.22N 87.97W
04/28/2014 MARION AL EMERGENCY MNGR
TREES DOWN AND BARN BLOWN DOWN NORTH OF HAMILTON.
POSSIBLE TORNADO DAMAGE.
0658 PM TSTM WND DMG 5 N ETHELSVILLE 33.49N 88.23W
04/28/2014 PICKENS AL FIRE DEPT/RESCUE
HOME COLLAPSED, CAMPER TRAILER BLOWN AWAY, PERSONS
TRAPPED ALONG CASTON RD, NEAR COUNTY ROAD 53. FIRE RESCUE
ON THE SCENE.
0738 PM TSTM WND DMG 5 ESE WINFIELD 33.91N 87.71W
04/28/2014 FAYETTE AL EMERGENCY MNGR
ROOF BLOWN OFF HOME IN GLEN ALLEN
0755 PM TORNADO 5 W ELDRIDGE 33.92N 87.71W
04/28/2014 MARION AL 911 CALL CENTER
TORNADO REPORTED BY PUBLIC TO 911 CENTER OF TORNADO ON
GROUND ALONG HWY 118 WEST OF ELDRIDGE.
&&
KLAWSLocal storm report, Apr 28, 8:50 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG 1 SW STAR 33.67N 88.18W
04/28/2014 LAMAR AL AMATEUR RADIO
NUMEROUS TREES DOWN ALONG COUNTY ROAD 9 FROM THE STAR
COMMUNITY TO THE STATE LINE. POSSIBLE TORNADO.
&&
KLAWSLocal storm report, Apr 28, 9:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
901 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 5 E JASPER 33.85N 87.18W
04/28/2014 WALKER AL AMATEUR RADIO
DAMAGE ALONG HWY69 NEAR GRAVES PATE RD IN BOLDO. ROOF IN
THE ROAD. TREES AND POWERLINES DOWN.
&&
KLAWSLocal storm report, Apr 28, 9:04 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FUNNEL CLOUD 2 W SIPSEY 33.82N 87.12W
04/28/2014 WALKER AL TRAINED SPOTTER
&&
KLAWSLocal storm report, Apr 28, 9:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
907 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG 4 NNE BLUFF 33.88N 87.89W
04/28/2014 FAYETTE AL BROADCAST MEDIA
TREES DOWN ALONG HWY 107 BETWEEN CR 51 AND CR 36.
POSSIBLE TORNADO
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:12 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 63 min |
| Apr 28, 7:23 PM CDT | Tornado Warning | BMX | Fayette, Marion, Walker | 67 min |
| Apr 28, 7:27 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens | 48 min |
| Apr 28, 7:47 PM CDT | Tornado Warning | BMX | Marion, Winston | 58 min |
| Apr 28, 7:47 PM CDT | Tornado Warning | BMX | Fayette, Pickens, Tuscaloosa | 43 min |
| Apr 28, 7:53 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 52 min |
| Apr 28, 8:03 PM CDT | Tornado Warning | BMX | Winston | 42 min |
| Apr 28, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 54 min |
| Apr 28, 8:24 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 36 min |
| Apr 28, 8:30 PM CDT | Tornado Warning | BMX | Walker | 30 min |
| Apr 28, 8:41 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 49 min |
| Apr 28, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Jefferson, Tuscaloosa, Walker | 63 min |
| Apr 28, 8:46 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa | 59 min |
| Apr 28, 8:58 PM CDT | Tornado Warning | BMX | Pickens, Tuscaloosa | 47 min |
| Apr 28, 9:00 PM CDT | Tornado Warning | BMX | Pickens | 45 min |
| Apr 28, 9:07 PM CDT | Tornado Warning | BMX | Sumter | 53 min |
| Apr 28, 9:24 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 28, 9:24 PM CDT | Tornado Warning | BMX | Jefferson | 66 min |
| Apr 28, 9:45 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Marengo, Sumter | 45 min |
| Apr 28, 9:48 PM CDT | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 27 min |
| Apr 28, 9:52 PM CDT | Tornado Warning | BMX | Jefferson | 53 min |
| Apr 28, 10:01 PM CDT | Tornado Warning | BMX | Blount, Jefferson | 59 min |
| Apr 28, 10:06 PM CDT | Tornado Warning | BMX | Tuscaloosa | 54 min |
| Apr 28, 10:22 PM CDT | Tornado Warning | BMX | Jefferson | 38 min |
| Apr 28, 10:41 PM CDT | Tornado Warning | BMX | Jefferson, Tuscaloosa | 64 min |
| Apr 28, 11:16 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Elmore, Marengo and 1 more | 89 min |
| Apr 28, 11:28 PM CDT | Tornado Warning | BMX | Blount, Etowah | 62 min |
| Apr 29, 12:08 AM CDT | Tornado Warning | BMX | Chilton, Coosa | 67 min |
| Apr 29, 12:23 AM CDT | Tornado Warning | BMX | Etowah | 52 min |
| Apr 29, 12:29 AM CDT | Tornado Warning | BMX | Blount | 61 min |
| Apr 29, 12:51 AM CDT | Tornado Warning | BMX | Etowah | 54 min |
| Apr 29, 1:25 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 65 min |
| Apr 29, 1:30 AM CDT | Tornado Warning | BMX | Clay | 45 min |
| Apr 29, 1:30 AM CDT | Tornado Warning | BMX | Autauga, Elmore | 60 min |
| Apr 29, 1:36 AM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 54 min |
| Apr 29, 2:05 AM CDT | Tornado Warning | BMX | Elmore, Macon, Montgomery | 55 min |
| Apr 29, 3:03 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 57 min |
| Apr 29, 3:23 AM CDT | Tornado Warning | BMX | Pike | 37 min |
| Apr 29, 3:30 AM CDT | Tornado Warning | BMX | Lee, Macon | 30 min |
| Apr 29, 3:52 AM CDT | Tornado Warning | BMX | Lee, Russell | 38 min |
| Apr 29, 5:23 AM CDT | Dense Fog Advisory | BMX | Fayette, Greene, Hale, Lamar, Marengo, Marion and 5 more | 4 hr |
| Apr 29, 10:00 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 29, 5:48 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 29, 5:50 PM CDT | Special Weather Statement | BMX | Pickens | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.